Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Had period, heavy. Why did they become sore, the vagina? What are the red spots?

hi i just came off the pill and got my first period in over a year. They were very light but are usally heavy so i used the tampons i had but my period flow was far too light so it it was uncomfertable it got to a point i felt likr they werr rubbing against the walls of my vagina and then became very sore. I stoped useing them and nee have reds spots and a dangaling bit skin ? Could this be caused by the friction between the tampons and the wall
Asked On : Sun, 30 Sep 2012
Answers:  0 Views:  7 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor